# SDR SWAA2022021500443

- Difficulty date: June 26, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 63,466 hours, 37,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY SUB THRESHOLD WEB HAS CORROSION / REMOVED AND REPLACED AFT CARGO BAY SUB THRESHOLD WEB IAW SRM 51-40-02 AND BOEING DWG 146A8340 SH. 9.
